Quaternions
Shaw, James Byrnie
Bull. Amer. Math. Soc., Tome 12 (1905) no. 3, p. 548-554 / Harvested from Project Euclid
Publié le : 1905-07-15
Classification: 
@article{1183418507,
     author = {Shaw, James Byrnie},
     title = {Quaternions},
     journal = {Bull. Amer. Math. Soc.},
     volume = {12},
     number = {3},
     year = {1905},
     pages = { 548-554},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183418507}
}
Shaw, James Byrnie. Quaternions. Bull. Amer. Math. Soc., Tome 12 (1905) no. 3, pp.  548-554. http://gdmltest.u-ga.fr/item/1183418507/